# SDR AALA202210126996

- Difficulty date: October 11, 2022
- Submitted: October 12, 2022
- Operation: Air carrier
- Aircraft: N143AN
- Make and model: Airbus A300*
- Aircraft serial: 6745
- Aircraft time: 21,666 hours, 8,353 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L2 DOOR ASSIST BOTTLE NEED SERVICING. MAINTENANCE SERVICED THE L2 DOOR ASSIST BOTTLE PER AMM 52-22-00.
